MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Model Number 86640
Medical Device Problem Codes Device Displays Incorrect Message (2591); Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ablation procedure the ls pro workstation was not connecting to the clearsign amplifier.The "not finding amplifier / amp not connecting properly" error message was displayed during the procedure.The power on indicator was illuminated in solid green and the system ok indicator was illuminated blinking amber.Laboratory staff was instructed to check the log files and a voltage problem was listed in the files.The issue was not resolved and the procedure was cancelled.No patient complications were reported.The device has been returned for analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The lspro workstation was checked on site.It was confirmed that the system was not connected to the amplifier.A new amplifier was used and functional testing was performed.The system passed all tests and it is ready for use.Visual inspection revealed no issue.The reported clinical observation was confirmed.

Brand Name
LABSYSTEM PRO
Common Device Name
AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
EP TECHNOLOGIES, INC.
150 baytech drive
san jose CA 95134
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key13805343
Report Number2134265-2022-03073
Device Sequence Number17409031
Product Code DRQ
UDI-Device Identifier08714729883302
UDI-Public08714729883302
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86640
Device Catalogue Number86640
Device Lot Number1A285618
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date03/18/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown